# SDR SWIA200515303

- Difficulty date: July 21, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N590SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 23,944 hours, 21,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH APPROX 27000' HEARD A LOUD POP.  REPLACED RIGHT WINDSHIELD IAW CRJ 200 MM 56-11-01, PN/OFF 601R33033-2 , SN/OFF 951038635T.
